Nonlocal regularisation of noncommutative field theories

Govindarajan, T. R., Kürkçüoğlu, Seçkin and Panero, Marco (2006) Nonlocal regularisation of noncommutative field theories. Modern Physics Letters A, 21 (24). pp. 1851-1863. ISSN 0217-7323

Share :
Mastodon Twitter Facebook Email

[thumbnail of DIAS-STP-06-05.pdf]

Download (204kB) | Preview
Official URL:


We study noncommutative field theories, which are inherently nonlocal, using a Poincaré-invariant regularisation scheme which yields an effective, nonlocal theory for energies below a cut-off scale. After discussing the general features and the peculiar advantages of this regularisation scheme for theories defined in noncommutative spaces, we focus our attention onto the particular case when the noncommutativity parameter is inversely proportional to the square of the cut-off, via a dimensionless parameter η. We work out the perturbative corrections at one-loop order for a scalar theory with quartic interactions, where the signature of noncommutativity appears in η-dependent terms. The implications of this approach, which avoids the problems related to UV-IR mixing, are discussed from the perspective of the Wilson renormalisation program. Finally, we remark about the generality of the method, arguing that it may lead to phenomenologically relevant predictions, when applied to realistic field theories.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 15 Dec 2022 02:35

Actions (login required)

View Item View Item


Downloads per month over past year